`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 34,Number 12,     December 2014

1

Structural stability for the splash singularities of the water waves problem    Pages : 4997 - 5043

Angel Castro,  Diego Córdoba,  Charles Fefferman,  Francisco Gancedo and Javier Gómez-Serrano

 Abstract       References       Full Text      Related Articles

2

Remarks on geometric properties of SQG sharp fronts and $\alpha$-patches    Pages : 5045 - 5059

Angel Castro,  Diego Córdoba,  Javier Gómez-Serrano and Alberto Martín Zamora

 Abstract       References       Full Text      Related Articles

3

A transformation of Markov jump processes and applications in genetic study    Pages : 5061 - 5084

Xian Chen and Zhi-Ming Ma

 Abstract       References       Full Text      Related Articles

4

Mathematical theory of solids: From quantum mechanics to continuum models    Pages : 5085 - 5097

Weinan E and Jianfeng Lu

 Abstract       References       Full Text      Related Articles

5

Nonlinear Sturm global attractors: Unstable manifold decompositions as regular CW-complexes    Pages : 5099 - 5122

Bernold Fiedler and Carlos Rocha

 Abstract       References       Full Text      Related Articles

6

Modelling collective cell behaviour    Pages : 5123 - 5133

Deborah C. Markham,  Ruth E. Baker and Philip K. Maini

 Abstract       References       Full Text      Related Articles

7

Measuring the total amount of chaos in some Hamiltonian systems    Pages : 5135 - 5164

Carles Simó

 Abstract       References       Full Text      Related Articles

8

On a Keller-Segel system with logarithmic sensitivity and non-diffusive chemical    Pages : 5165 - 5179

Jaewook Ahn and Kyungkeun Kang

 Abstract       References       Full Text      Related Articles

9

Multi-hump solutions of some singularly-perturbed equations of KdV type    Pages : 5181 - 5209

J. W. Choi,  D. S. Lee,  S. H. Oh,  S. M. Sun and S. I. Whang

 Abstract       References       Full Text      Related Articles

10

Cocycle rigidity and splitting for some discrete parabolic actions    Pages : 5211 - 5227

Danijela Damjanović and James Tanis

 Abstract       References       Full Text      Related Articles

11

Some remarks on symmetric periodic orbits in the restricted three-body problem    Pages : 5229 - 5245

Jungsoo Kang

 Abstract       References       Full Text      Related Articles

12

Stochastic adding machine and $2$-dimensional Julia sets    Pages : 5247 - 5269

Ali Messaoudi and Rafael Asmat Uceda

 Abstract       References       Full Text      Related Articles

13

The existence and stability of nontrivial steady states for S-K-T competition model with cross diffusion    Pages : 5271 - 5298

Wei-Ming Ni,  Yaping Wu and Qian Xu

 Abstract       References       Full Text      Related Articles

14

Segregated peak solutions of coupled Schrödinger systems with Neumann boundary conditions    Pages : 5299 - 5323

Zhongwei Tang

 Abstract       References       Full Text      Related Articles

15

Optimal parameter-dependent bounds for Kuramoto-Sivashinsky-type equations    Pages : 5325 - 5357

Ralf W. Wittenberg

 Abstract       References       Full Text      Related Articles

16

Realization of tangent perturbations in discrete and continuous time conservative systems    Pages : 5359 - 5374

Hassan Najafi Alishah and João Lopes Dias

 Abstract       References       Full Text      Related Articles